# SDR CALA2024061801846

- Difficulty date: June 10, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER C-SCAN PER EA 5510-01843 REV. H, OP-001 FOUND R/H HORIZONTAL STABILIZER LOWER ON L/E STATION 184.70 CRACKED. ) RY B REPAIR REQUIRE REPEAT INSPECTION. INSPECTION THRESHOLD 56,0 00; TOTAL FLIGHT CYCLES.  IAW SRM 55-10-01-2R-11 STEP 5. PERFORMED MAJOR REPAIR ON RT H (CON''T) TABLE 204 HORIZONTAL STABILIZER LOWER SKIN AT STATION 184.7 IAW B737-900 SR M 51-40-02-0G-0, 55-10-01-2R-11, 51-20-01, AMM 51-21-72-370-801, 51-31-00-390-804, 51-21-73-370-804, & BAC5000.
